# SDR SCNA20191025213

- Difficulty date: October 19, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 49,911 hours, 23,185 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Damaged
- Location: Flap Access Pane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 643AB FLAP SUPPORT #7 FWD ASSY. ACCESS PANEL DAMAGED. REPAIRED PANEL 613AB FLAP SUPPORT #7 FWD ASSY ACCESS PANEL IN REF. TO B737-800 SRM 57-53-70.
